Alert archive / Indiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 82, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 12, 2006, 3:53 AM EST for Orange County, Indiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2006, 3:53 AM EST (08:53 UTC)
- Expired
- Mar 12, 2006, 4:15 AM EST
- In force
- 22 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Orange County, IN
The radar
The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 2:07 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.9 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 2:44 AM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 12, 2:44 AM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 244 AM EST SUN MAR 12 2006 ..SVR WX AND HVY RAIN THREATS CONTINUE THROUGH MONDAY... .MESO UPDATE... BANDS OF TSRA CONTINUE TO CREEP SLOWLY EWD TOWARD THE LMK CWA... NOW JUST ENTERING DUBOIS AND ORANGE COUNTIES IN SRN INDIANA. OVERALL DECREASE IN SVR THREAT SEEMS TO BE OCCURRING WITH THESE CELLS IN SW INDIANA...AS THESE STORMS MOVE INTO A MORE ELEVATED ENVIRONMENT PER 0720 UTC ACARS SOUNDING AT SDF. WILL CONTINUE TO MONITOR SVR POTENTIAL...MAINLY FOR HAIL AND WINDS. LOTS OF LIGHTNING REMAINS WITH THESE CELLS. HEAVY RAINFALL AND FLOODING IS OF MORE IMMEDIATE CONCERN AND ONCE RAINS MOVE MORE INTO THESE COUNTIES...WE WILL BE QUICK TO ISSUE FLASH FLOOD WARNINGS OVER PARTS OF SRN IND DUE TO SATURATED GROUND CONDITIONS AND TRAINING CELLS UPSTREAM OVER SRN IL/SW IN. CS && .PREV DISCUSSION... (ISSUED 145 AM EST SUN MAR 12 2006) SHORT TERM (TODAY-TONIGHT)... CURRENT FORECAST REFLECTS EXPECTED WX OVER NEXT 30 HOURS WELL...AND ONLY SLIGHT CHANGES ANTICIPATED WITH MORNING ISSUANCE. EXTENSIVE BAND OF TSRA ONGOING FROM NW OHIO ALL THE WAY BACK INTO ERN OK...WITH EMBEDDED SEVERE/TORNADIC STORMS MOST NOTABLY OVER SRN IL AS OF 04-06 UTC. 00 UTC NAM OMEGA FIELDS CAPTURE THE OVERALL PCPN PATTERNS QUITE WELL AND WILL FOLLOW. WE EXPECT CELLS WITHIN THIS BAND OF TSRA TO CONTINUE TRAINING OFF THE THE NE WITHIN THE 0-6KM MEAN WIND...BUT THERE SHOULD BE A GRADUAL EWD MOTION OF THE OVERALL BAND THROUGH 12 UTC SUNDAY WITH A 700MB UPWARD MOTION AXIS FROM SRN IL INTO SRN IND AND SRN OH AT THAT TIME. WITHIN MOST LLJ... ADDITIONAL (BUT MORE SCT) SHRA WITH THUNDER WILL LIKELY DEVELOP SOUTH OF THAT ORGANIZED BAND THROUGH THE REMAINDER OF THE OVERNIGHT INTO SUN MORNING. THROUGH EARLY AFTN TODAY...WE WILL CONTINUE CATEGORICAL POPS OVER MUCH OF THE CWA...WITH POTENTIAL FOR TRAINING HEAVY RAINS/FLOODING OVER THE CURRENT FLOOD WATCH AREA. 3HR FLOOD GUIDANCE VALUES ARE VERY LOW IN SRN INDIANA WHERE ANOTHER 2-3 INCHES OF RAIN FELL SAT MORNING...SO EVEN .50 TO .75 OF RAIN COULD CAUSE PROBLEMS. AS THESE STORMS HEAD E THEY WILL ENCOUNTER MORE STABILIZED AIRMASS WITH 0445 UTC SDF ACARS SOUNDING SHOWING STABILIZED BOUNDARY LAYER (56F AT THE SFC BUT NEARLY 70F AT 1600FT). HOWEVER WEST OF SFC WARM FRONT (POSITIONED HNB-FTK-SME AS OF 06 UTC) ENOUGH SFC BASED INSTABILITY EXISTS THAT SVR STORMS REMAIN A GOOD POSSIBILITY. WINDS OVER THE CWA HAVE BEEN VEERING TO A MORE SLY DIRECTION PAST COUPLE HOURS... INDICATING THAT WARM FRONT WILL LIKELY LIFT N THROUGH DAYBREAK... ALLOWING MUCH OF THE CWA TO BE IN A WARM SECTOR TYPE AIRMASS. LARGE HAIL AND HIGH WINDS PRIMARY THREATS THROUGH DAYBREAK TODAY...BUT ISLTD TORNADO THREAT COULD BE ENHANCED NEAR THE WARM FRONT OVER SRN IND...GIVEN STORM HISTORIES EARLIER OVER SRN IL. NAM INDICATING THAT MAIN AXIS OF PCPN SHOULD EXIT THE CWA TO THE E/NE BY AROUND OR A LITTLE AFTER 18 UTC/EARLY SUN AFTN. BY 00 UTC...NAM SHOWS A BROAD AREA OF SUBSIDENCE OVER THE LOWER OHIO VALLEY...SO WILL DROP POPS INTO LOW CHC CATEGORY CENTERED ON THAT TIME (LATE AFTN/EARLY EVE SUNDAY). ANOTHER ROUND OF SVR TSRA LOOKS TO DEVELOP OVER MO/IL/AR BY THAT TIME (SPC HIGH RISK AREA)...BASED ON THE CAPE/SHEAR DISTRIBUTIONS IN CONJUNCTION WITH PASSING UPPER TROF. NAM OMEGA PATTERNS SUGGEST THAT THIS CONVECTION WOULD ORGANIZE INTO A BROKEN LINE OF STORMS AND DROP ESE INTO THE LMK CWA...AGAIN AFTER MIDNIGHT. FCST 700MB RH FIELDS SHOW A FAIR AMT OF DRY AIR ENTRAINMENT POTENTIAL INTO THESE STORMS OVERNIGHT...SUGGESTIVE OF AN ENHANCED DAMAGING WIND THREAT FOR THE CWA. SQ LINE WOULD LIKELY BE INTO THE CNTRL SECTIONS OF THE CWA BY 12 UTC MONDAY. HVY RAIN THREAT REMAINS TONIGHT...ANY ADDITIONAL RAINFALL WOULD QUICKLY CAUSE FLOODING ISSUES OVER SRN IND/NC KY...SO WILL EXTEND THE FLOOD WATCH IN ITS CURRENT GEOGRAPHICAL CONFIGURATION UNTIL 12 UTC MONDAY. REGARDING TEMPERATURES...WITH CWA EXPECTED TO BE SOLIDLY IN THE WARM SECTOR...CONTINUED FCST OF MID/UPPER 70S THIS AFTN OVER NEARLY THE WHOLE AREA. THIS IS PREDICATED ON WIDESPREAD PCPN NOT EXISTING THIS AFTN AND SOME BREAKS IN THE CLOUD COVER. WITH 10 TO 20 MPH SOUTHERLIES CONTINUING THIS EVE...TEMPS WILL LIKELY FALL SLOWLY. LOWS IN THE LOWER 60S WEST/UPPER 50S EAST SOUNDS REASONABLE AT THIS TIME. CS LONG TERM (MONDAY-SATURDAY)... MONDAY AND MONDAY NIGHT... THE DEEP TROUGH ACROSS THE WESTERN STATES WILL FINALLY LIFT OUT EARLY MONDAY AS BACK EDGE OF A STRONG JET ROUNDS THE BASE AND MOVES INTO THE SOUTHERN PLAINS. THE LAST OF A SERIES OF DISTURBANCES WILL EJECT ONTO THE SOUTHERN PLAINS. THIS WILL QUICKLY EJECT LOW PRESSURE WHICH WILL MOVE NORTHEAST ACROSS ILLINOIS AND TOWARD THE WESTERN GREAT LAKES EARLY MONDAY. THE SOUTHERN OHIO RIVER VALLEY WILL BE IN THE WARM SECTOR EARLY MONDAY...WITH A COLD FRONT EXPECTED TO EXTEND FROM NORTHERN ILLINOIS THROUGH MISSOURI AT 12Z. THIS FRONT WILL RAPIDLY MOVE SOUTHEAST... CROSSING THE OHIO RIVER DURING THE AFTERNOON OR EARLY EVENING HOURS. INSTABILITY MONDAY AHEAD OF THIS FRONT WILL DEPEND ON THE FRONTS TIMING...BUT MORE IMPORTANTLY...ON THE NATURE OF OVERNIGHT CONVECTION LATE SUNDAY OR EARLY MONDAY. ONE OR MORE LINES OF STORMS ARE EXPECTED TO MOVE ACROSS SOUTHERN ILLINOIS AND WESTERN KENTUCKY DURING THE EARLY MORNING HOURS...POSSIBLY MOVING ACROSS OUR CWA DURING THE MORNING HOURS. SURFACE BASED INSTABILITY MAY NOT RECOVER FROM MORNING CONVECTION. WITH DISTINCT LINEAR FORCING AND STRONG LOW LEVEL WIND FIELDS WIND DAMAGE IS POSSIBLE MONDAY...EITHER FROM ANY INITIAL SQUALL LINE ARRIVING IN THE MORNING...OR REDEVELOPMENT OF STORMS IN THE AFTERNOON AHEAD OF THE COLD FRONT. MUCH COLDER AIR WILL ARRIVE OVERNIGHT MONDAY. HIGH PRESSURE WILL BUILD SOUTHWARD ACROSS THE MISSOURI VALLEY. ANY LEFT-OVER POST FRONTAL SHOWERS WILD EXIT KENTUCKY BY LATE MONDAY EVENING...ALTHOUGH SKIES SHOULD REMAIN CLOUDY WITH WRAP-AROUND LOW STRATUS. TUESDAY AND WEDNESDAY... HIGH PRESSURE WILL MOVE ACROSS THE REGION. WINDS WILL DIMINISH LATE TUESDAY AND BECOME LIGHT BEFORE SWITCHING TO LIGHT SOUTHERLY WEDNESDAY. EXPECT PARTLY CLOUDY SKIES AND SEASONABLY COOL TEMPERATURES. THURSDAY AND THURSDAY NIGHT... LIMITED MOISTURE WILL RETURN AHEAD OF FAST MOVING UPPER AIR DISTURBANCE EXPECTED TO MOVE ACROSS INDIANA LATE THURSDAY. HAVE MAINTAINED CHANCE OF THUNDERSTORMS. FRIDAY AND SATURDAY... STRONG CANADIAN HIGH PRESSURE IS FORECAST TO MOVE INTO THE UPPER MIDWEST BY BOTH THE ECWMF AND THE GFS FRIDAY. THIS WILL BRING IN A UNSEASONABLY COOL AIRMASS INTO THE LOWER OHIO VALLEY FRIDAY IN THE WAKE OF THE DEPARTING UPPER LEVEL FEATURE. HAVE LOWERED FRIDAY AND SATURDAYS FORECAST HIGHS A FEW DEGREES. JSD LMK WATCHES/WARNINGS/ADVISORIES... KY...FLOOD WATCH THROUGH MONDAY MORNING ALONG/N OF A HANCOCK-HARRISON COUNTY LINE. IN...FLOOD WATCH THROUGH MONDAY MORNING ALL ZONES. &&
Hazardous weather outlook, Mar 11, 10:46 PM EST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1046 PM EST SAT MAR 11 2006 INZ076>079-083-084-089>092-KYZ023>025-030>037-120945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- 946 PM CST SAT MAR 11 2006 /1046 PM EST SAT MAR 11 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FLOOD WATCH IS IN EFFECT. HEAVY RAINFALL FROM STORMS ON SATURDAY SATURATED THE GROUND ALONG AND NORTH OF THE OHIO RIVER. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. ADDITIONAL FLOODING MAY OCCUR ACROSS SOUTH CENTRAL INDIANA AND EXTREME NORTH CENTRAL KENTUCKY. A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS TONIGHT...WITH LOCALIZED HIGH WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY. A FLOOD WATCH IS IN EFFECT FOR SUNDAY. EARLY SUNDAY MORNING...A SUBSTANTIAL BAND OF SHOWERS AND THUNDERSTORMS IS FORECAST TO MOVE THROUGH THE OHIO VALLEY. THIS BAND OF STORMS HAS POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...MAINLY FOR THE NORTHWESTERN PORTIONS OF THE OUTLOOK AREA. THE STORM PREDICTION CENTER HAS PLACED MUCH OF SOUTH CENTRAL INDIANA...AND WESTERN KENTUCKY IN A MODERATE RISK FOR LATE SUNDAY INTO EARLY MONDAY MORNING. THE REST OF CENTRAL KENTUCKY AND THE BLUEGRASS REGION IS IN A SLIGHT RISK. SEVERE THUNDERSTORMS SUNDAY AFTERNOON ACROSS MISSOURI AND ILLINOIS ARE EXPECTED TO CONSOLIDATE INTO ONE OR MORE LINES AND MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY OVERNIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT. MARGINALLY SEVERE HAIL IS ALSO POSSIBLE WITHIN THE STRONGER CELLS. THESE STORMS MAY BRING AN ADDITIONAL INCH OF RAIN ACROSS THE REGION...CREATING MORE FLOODING PROBLEMS ACROSS SOUTH CENTRAL INDIANA AND FAR NORTH CENTRAL KENTUCKY. THERE IS A CHANCE OF ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS CENTRAL KENTUCKY MONDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT. ANY THUNDERSTORMS THAT DEVELOP MONDAY AFTERNOON MAY BECOME STRONG...AND THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE REGION IN A SLIGHT CHANCE FOR SEVERE WEATHER. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AFTERNOON AS WELL. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION TONIGHT. ALL REPORTS OF FLOODED ROADWAYS...AND CREEKS OR STREAMS OUT OF THEIR BANKS WOULD BE GREATLY APPRECIATED. SPOTTER ACTIVATION WILL BE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING...AND AGAIN MONDAY AFTERNOON AND EVENING. KYZ026>029-038>043-045>049-053>057-061>067-070>078-081-082-120945- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- 946 PM CST SAT MAR 11 2006 /1046 PM EST SAT MAR 11 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY. THE STORM PREDICTION CENTER HAS PLACED MUCH OF SOUTH CENTRAL INDIANA...AND WESTERN KENTUCKY IN A MODERATE RISK FOR LATE SUNDAY INTO EARLY MONDAY MORNING. THE REST OF CENTRAL KENTUCKY AND THE BLUEGRASS REGION IS IN A SLIGHT RISK. SEVERE THUNDERSTORMS SUNDAY AFTERNOON ACROSS MISSOURI AND ILLINOIS ARE EXPECTED TO CONSOLIDATE INTO ONE OR MORE LINES AND MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY OVERNIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT. MARGINALLY SEVERE HAIL IS ALSO POSSIBLE WITHIN THE STRONGER CELLS. THESE STORMS MAY BRING AN ADDITIONAL INCH OF RAIN ACROSS THE REGION...CREATING MORE FLOODING PROBLEMS ACROSS SOUTH CENTRAL INDIANA AND FAR NORTH CENTRAL KENTUCKY. THERE IS A CHANCE OF ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS CENTRAL KENTUCKY MONDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT. ANY THUNDERSTORMS THAT DEVELOP MONDAY AFTERNOON MAY BECOME STRONG...AND THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE REGION IN A SLIGHT CHANCE FOR SEVERE WEATHER. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AFTERNOON AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT...SUNDAY...AND MONDAY. 13
In the hours before
Special weather statement, Mar 12, 2:08 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 208 AM EST SUN MAR 12 2006 INZ076-077-083-084-089-090-KYZ023>025-120900- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG 108 AM CST SUN MAR 12 2006 /208 AM EST SUN MAR 12 2006/ ...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING INTO SOUTH CENTRAL INDIANA... A CLUSTER OF VERY STRONG THUNDERSTORMS WILL CONTINUE MOVING NORTHEASTWARD INTO PARTS OF SOUTH CENTRAL INDIANA AND NORTHWEST KENTUCKY...WEST OF A SALEM TO BRANDENBURG LINE...THROUGH 4 AM EST (3 AM CST). A TORNADO WATCH IS NOW IN EFFECT...SO SOME OF THESE STORMS COULD BECOME SEVERE. STORMS WILL ALSO DROP HEAVY RAINS... WHICH MAY RESULT IN LOCALIZED FLOODING OVERNIGHT. ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF ONE INCH ARE POSSIBLE. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION... FORECASTS...AND POSSIBLE WARNINGS ON THIS WEATHER SITUATION. WATCH FOR FLOODED ROADWAYS...DO NOT DRIVE THROUGH AREAS WHERE WATER COVERS THE ROAD...WHICH CAN BE VERY HARD TO SEE AT NIGHT. CS
Special weather statement, Mar 12, 2:08 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 208 AM EST SUN MAR 12 2006 INZ076-077-083-084-089-090-KYZ023>025-120900- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG 108 AM CST SUN MAR 12 2006 /208 AM EST SUN MAR 12 2006/ ...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING INTO SOUTH CENTRAL INDIANA... A CLUSTER OF VERY STRONG THUNDERSTORMS WILL CONTINUE MOVING NORTHEASTWARD INTO PARTS OF SOUTH CENTRAL INDIANA AND NORTHWEST KENTUCKY...WEST OF A SALEM TO BRANDENBURG LINE...THROUGH 4 AM EST (3 AM CST). A TORNADO WATCH IS NOW IN EFFECT FOR PARTS OF THE AREA...SO SOME OF THESE STORMS COULD BECOME SEVERE. STORMS WILL ALSO DROP HEAVY RAINS...WHICH MAY RESULT IN LOCALIZED FLOODING OVERNIGHT. ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF ONE INCH ARE POSSIBLE. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST INFORMATION...FORECASTS...AND POSSIBLE WARNINGS ON THIS WEATHER SITUATION. WATCH FOR FLOODED ROADWAYS...DO NOT DRIVE THROUGH AREAS WHERE WATER COVERS THE ROAD...WHICH CAN BE VERY HARD TO SEE AT NIGHT. CS
Special weather statement, Mar 12, 3:42 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 342 AM EST SUN MAR 12 2006 INZ076>078-083-084-089-121045- ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...JASPER... MARENGO...TELL CITY 242 AM CST SUN MAR 12 2006 ...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WILL BRING FLOODING CONCERNS INTO PORTIONS OF SOUTH CENTRAL INDIANA... THUNDERSTORMS...SOME CONTAINING VERY HEAVY RAINFALL...WILL MOVE ACROSS DUBOIS...ORANGE...WASHINGTON...SCOTT...AND CRAWFORD COUNTIES IN SOUTH CENTRAL INDIANA...THROUGH 5 AM EST. THESE STORMS ARE MOVING TO THE NORTHEAST AT 25 MPH. THE STRONGEST STORMS MAY CONTAIN SMALL HAIL AND BRING RAINFALL RATES OF OVER AN INCH PER HOUR. WITH THE GROUND ALREADY SOAKED FROM EXCESSIVE RAINS EARLIER THIS MORNING...EXPECT RUNOFF PROBLEMS. JSD
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:22 PM EST | Severe Thunderstorm Warning | LMK | Allen | 23 min |
| Mar 11, 7:38 PM EST | Severe Thunderstorm Warning | LMK | Barren | 37 min |
| Mar 12, 4:56 AM EST | Severe Thunderstorm Warning | LMK | Trimble | 34 min |
| Mar 12, 4:59 AM EST | Tornado Warning | LMK | Trimble | 21 min |
| Mar 12, 6:14 AM EST | Flash Flood Warning | LMK | Henry, Jefferson, Oldham, Trimble | 4 hr |
| Mar 12, 7:09 AM EST | Flash Flood Warning | LMK | Harrison, Scott | 4 hr |
| Mar 12, 3:34 AM EST | Flash Flood Warning | LMK | Dubois, Orange | 4 hr |
| Mar 12, 4:35 AM EST | Flash Flood Warning | LMK | Jefferson, Scott, Washington | 4 hr |
| Mar 12, 5:08 AM EST | Flash Flood Warning | LMK | Crawford, Perry | 4 hr |
| Mar 12, 5:41 AM EST | Flash Flood Warning | LMK | Floyd, Harrison | 4 hr |
| Mar 12, 5:55 AM EST | Flash Flood Warning | LMK | Clark | 4 hr |
| Mar 12, 6:06 PM EST | Severe Thunderstorm Warning | LMK | Crawford, Orange | 39 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.